# SDR P5CA9800033

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Failed
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA, BS 1300 RIVET HEAD POPPED OFF.  REMOVED AND REPLACED FASTENER IAW SRM 51-30-02.
